Disclaimer: Some items have limited availability or may be out of stock

Slots are limited due to demand. Click here for more information.

Backaid Backaid Max, Maximum Strength, Caplets

Other Information: Magnesium content 5 mg/caplet. Contents Sealed: Each Backaid Max golden colored, oval shaped caplet bears the identifying mark Alva and is sealed in a clear plastic blister with a paper/foil backing. Do not use if seal appears broken or if product contents do not match product description. You may report serious side effects to the phone number provided under Questions? below. Misc: Aspirin free. 6 hour formula. For Relief of: backache; leg pain; joint pain. Non-drowsy/caffeine free. Acetaminophen/Pamabrom. Analgesic/Diuretic. Do not use with other medicines containing Acetaminophen. Dual action. Relieves pain of inflammation. Relieves pressure-caused discomforts. Gluten free. 1000 mg strong per 2 caplet dose. Questions? 1-800-792-2582. www.Backaid.net.